# SDR DALA2019013000729

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,111 hours, 23,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1RT DOOR WILL NOT ARM, LEVER MOVEMENT RESTRICTED. REPOSITIONED GREEN LANYARD CYCLED DOOR ARMS NORMALLY CHECKS GOOD.
